| Catalog Number |
67NFPS35 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that one trach tube would only inflate halfway, and a second one the cuff wouldn't inflate at all.There was unknown patient involvement and unknown patient harm/adverse event reported.
Additional Manufacturer Narrative
D9.Date returned to mfg: 28-jan-2025.H6.Investigation codes: updated.Investigation summary: received three (3) used list# 67nfps35 neonatal tracheostomy tubes and one syringe.As received no damage or anomalies were observed.A syringe was attached to each of the pilot balloons of each tube and slowly inflated with 5ml of sterile water.The cuff of each set was observed to inflate as normal.The complaint of cuff not inflating properly cannot be replicated or confirmed.A device history record could not be completed as no lot number was received.